Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Medication for knee pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   i have a pain in my knee
User :   im 30 yrs old
User :   working as a delivery manager for recruitments
Doctor :   Ok
User :   if i walk for 1hr also i dont feel pain but when i sit after that 1 hr walk the pain will be unberable
User :   what to do
Doctor :   How long you have this problem
User :   recently from 2 months
User :   i just recognised it but its there from 2 months
User :   hellooooooooo
Doctor :   yeah
Doctor :   anything else you have
Doctor :   swelling redness
User :   no nothing as of now
Doctor :   when does it pain
User :   no doctor
User :   nothing as such
User :   i play cricket also
Doctor :   when does the pain increase
User :   when i start taking rest then its increase
Doctor :   were you injured?
User :   i sit all the day from 9am - 9pm , very rarely i walk
Doctor :   on the knee
Doctor :   is it on both the knees?
Doctor :   DId you try any medicine
Doctor :   or hot fomentation
Doctor :   did you see the doctor for an Xray of the knee?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor